# SDR LR7A2013020600437

- Difficulty date: February 6, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 60,846 hours, 29,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 342718R
- Condition: Cracked
- Location: Bs 858
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK, FOUND UPPER RT STANTION GUSSET FS 858, WL 256.5, BL 61.62R CRACKED.  R & R RT STANTION GUSSET FITTING IAW SMP583, FIG 51-70-04 AND DWG 343194/LP 38246.
